# SDR DALA1108756302

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 90,884 hours, 11,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 488626-14AD, SECTION I, WAS ISSUED FOR FUSELAGE SKIN REPAIR AT NOSE WHEEL WELL LT AND RT AFT CORNERS.  SECTION I, ACCOMPLISHED DURING L-CHECK.  FOLLOW ON ACTION IS REQUIRED.  ACCOMPLISH SECTION II REPEAT INSPECTIONS BEGINNING NO LATER THAN 15000 CYCLES AFTER SECTION I, THEN  REPEATING AT 1500 CYCLE INTERVALS THEREAFTER.
